English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On resonant interactions of ions with plasma waves in a reduced quasi-linear theory

MPS-Authors
/persons/resource/persons104072

Marsch,  E.
MPI for Aeronomy, Max Planck Institute for Solar System Research, Max Planck Society;
Department Sun and Heliosphere, Max Planck Institute for Solar System Research, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Marsch, E. (2002). On resonant interactions of ions with plasma waves in a reduced quasi-linear theory. Nonlinear Processes in Geophysics, 9, 69-74. doi:10.5194/npg-9-69-2002.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0014-EB64-8
Abstract
There is no abstract available